# SDR SWAA2019032931189

- Difficulty date: March 20, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 61,587 hours, 36,183 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Retainer
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER SEAL RETAINER CRACKED AT BS 663, LBL 15.  R&R RETAINER PER SRM AND DWG.
